# SDR FDEA200909303443

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AND SCALLOPS WORN AT FRAME 32; LBL 68 - BL 70.  REMOVED CORROSION AND WORN AREAS IAW 53-10-16.  MATERIAL LOSS FOUND TO   BE 0.024.  MAXIMUM ALLOWABLE MATERIAL LOSS IS 0.028.  MATERIAL LOSS WITHIN ALLOWABLE LIMITS IAW SRM 53-10-16.  ALODINED AND PRIMED IAW SRM 51-21-10.  APPLIED TOP COAT IAW SRM 51-23-10.
